Table of Contents
Journal of Discrete Mathematics
Volume 2015, Article ID 736326, 7 pages
Research Article

On Reduced Zero-Divisor Graphs of Posets

Department of Mathematics, North-Eastern Hill University, Permanent Campus, Shillong, Meghalaya 793022, India

Received 25 July 2014; Accepted 18 December 2014

Academic Editor: Wai Chee Shiu

Copyright © 2015 Ashish Kumar Das and Deiborlang Nongsiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ashish Kumar Das and Deiborlang Nongsiang, “On Reduced Zero-Divisor Graphs of Posets,” Journal of Discrete Mathematics, vol. 2015, Article ID 736326, 7 pages, 2015.